American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Gerd Laures. On cobordism of manifolds with corners. Trans. Amer. Math. Soc. 352 (2000) 5667-5688. MR 1781277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ethan S. Devinatz. A counterexample to a $BP$-analogue of the chromatic splitting conjecture. Proc. Amer. Math. Soc. 126 (1998) 907-911. MR 1422861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Katsumi Shimomura. The homotopy groups of the $L_2$-localized Toda-Smith spectrum $V(1)$ at the prime 3. Trans. Amer. Math. Soc. 349 (1997) 1821-1850. MR 1370651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Dung Yung Yan. The Brown-Peterson homology of Mahowald's $X\sb k$ spectra . Trans. Amer. Math. Soc. 344 (1994) 261-289. MR 1272464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] William M. Singer. On the action of Steenrod squares on polynomial algebras . Proc. Amer. Math. Soc. 111 (1991) 577-583. MR 1045150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hal Sadofsky. Higher $p$-torsion in the $\beta$-family . Proc. Amer. Math. Soc. 108 (1990) 1063-1071. MR 994790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Andrew Baker, Francis Clarke, Nigel Ray and Lionel Schwartz. On the Kummer congruences and the stable homotopy of $B$U . Trans. Amer. Math. Soc. 316 (1989) 385-432. MR 942424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. Scott Carter. Surgery on codimension one immersions in ${\bf R}\sp {n+1}$: removing $n$-tuple points . Trans. Amer. Math. Soc. 298 (1986) 83-101. MR 857434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] K. A. Hardie and A. V. Jansen. Exact sequences in stable homotopy pair theory . Trans. Amer. Math. Soc. 286 (1984) 803-816. MR 760988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Victor Snaith. Algebraic $K$-theory and localised stable homotopy theory. Memoirs of the AMS 43 (1983) MR 699240.
Book volume table of contents

[12] Mitsunori Imaoka. A note on the stable homotopy groups of $M{\rm Sp}(n)$ . Proc. Amer. Math. Soc. 89 (1983) 541-544. MR 715883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1